# SDR CALA2010111900584

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 33,249 hours, 11,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3131
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPOR TASK;  EXTERIOR SKIN IS GOUGED BETWEEN STR 4L & 5L AT STA 727I - 727J.  COMPLIED WITH CAL EC/RA 5310-05309 REV -.  DIP REQUIRED REF LOG PAGE 8621110.
